ITEM METADATA RECORD
Title: A jacobi-type systolic algorithm for riccati and lyapunov equations
Authors: Moonen, Marc ×
Vandewalle, Joos #
Issue Date: 1994
Publisher: Academic Press
Series Title: Journal of parallel and distributed computing vol:22 issue:2 pages:314-320
Abstract: A systolic algorithm is devised for solving a class of Riccati and Lyapunov equations, which makes use of a factored version of the matrix sign recursions due to Charlier and Van Dooren (MCSS 2 (1989), 109-136). The original algorithm is worked into an alternative Jacobi-type algorithm, which is readily implemented on a systolic array. Compared to the array of Charlier and Van Dooren, the present algorithm/array is conceptually simpler and, furthermore, roughly three times more efficient. (C) 1994 Academic Press, Inc.
Description: Journal of Parallel and Distributed Computing, vol.22, 1994
URI: 
ISSN: 0743-7315
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science